# SDR SWAA2021081292806

- Difficulty date: July 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 480 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH TRANSITION ANGLE HAS A NUTPLATE HOLE WITH EXFOLIATION CORROSION AT STA 480+6; LBL 25. ; / [01] BLENDED AREA PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED .022 OF MATERIAL; WITH .018 REMAINING.; [02] BLENDED AREA PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED .022 OF MATERIAL; WITH .018 REMAINING.; [03] REMOVED L/H TRANSITION ANGLE FWD CARGO FROM STA 396 TO STA 500D PER SRM 51-40-02.; [04] LOCATED AND MATCH DRILLED PER SRM 51-10-02; TO BE INSTALL ON 5330-E-16461-NG
